# SDR FDEA201704051387

- Difficulty date: April 5, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 140N2002707
- Condition: Missing
- Location: Bs 620
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME FOOT FOUND MISSING AT BS 620 BETWEEN STRINGERS 27 AND 28L.  INSTALLED THE FRAME FOOT IAW SRM 51-40-02, REV.120
